×

Found 124 Documents (Results 1–100)

100
MathJax

Quasi-classical asymptotics of solutions to the matrix factorization problem with quadratically oscillating off-diagonal elements. (English. Russian original) Zbl 1307.35179

Funct. Anal. Appl. 48, No. 1, 1-14 (2014); translation from Funkts. Anal. Prilozh. 48, No. 1, 1-18 (2014).
MSC:  35Q15 35Q55 35B40
PDF BibTeX XML Cite
Full Text: DOI

A system of three three-dimensional charged quantum particles: asymptotic behavior of the eigenfunctions of the continuous spectrum at infinity. (English. Russian original) Zbl 1272.81185

Funct. Anal. Appl. 46, No. 2, 147-151 (2012); translation from Funkts. Anal. Prilozh. 46, No. 2, 83-88 (2012).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotic behavior of eigenfunctions of the three-particle Schrödinger operator. II: Charged one-dimensional particles. (English. Russian original) Zbl 1219.81235

St. Petersbg. Math. J. 22, No. 3, 379-392 (2011); translation from Algebra Anal. 2010, No. 3, 60-79 (2010).
MSC:  81U10
PDF BibTeX XML Cite
Full Text: DOI

Mikhail Shlemovich Birman (obituary). (English. Russian original) Zbl 1219.01025

Russ. Math. Surv. 65, No. 3, 569-575 (2010); translation from Uspekhi Mat. Nauk. 65, No. 3, 185-190 (2010).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

Uniform asymptotics of eigenfunctions for the three-body Schrödinger operator in one-dimensional case. (English) Zbl 1180.81132

Møller, Jacob S. (ed.) et al., Quantum few-body systems. Proceedings of the joint physics/mathematics workshop on quantum few-body systems, Aarhus, Denmark, 19–20 March 2007. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0517-2/hbk). AIP Conference Proceedings 998, 101-112 (2008).
MSC:  81U10 81Q05 70F07
PDF BibTeX XML Cite

Asymptotic behavior of the eigenfunctions of the many-particle Schrödinger operator. I: One-dimensional particles. (English) Zbl 1160.81476

Suslina, T. (ed.) et al., Spectral theory of differential operators. M. Sh. Birman 80th anniversary collection. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4738-1/hbk). Translations. Series 2. American Mathematical Society 225; Advances in the Mathematical Sciences 62, 55-71 (2008).
MSC:  81U10 81Q10
PDF BibTeX XML Cite

One-dimensional Schrödinger operator on the half-line: the differential equation for eigenfunctions with respect to the spectral parameter and an analog of the Freud equation. (English) Zbl 1168.34367

Funct. Anal. Appl. 41, No. 3, 237-240 (2007); translation from Funkts. Anal. Prilozh. 41, No. 3, 84-88 (2007).
MSC:  34L40 34L05
PDF BibTeX XML Cite
Full Text: DOI

Semiclassical pseudodifferential operators with discontinuous symbols and their applications to the problems of statistical physics. (English) Zbl 1142.35109

Birman, M. S. (ed.) et al., Nonlinear equations and spectral theory. Dedicated to the memory of Olga Aleksandrovna Ladyzhenskaya. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4209-6/hbk). Translations. Series 2. American Mathematical Society 220. Advances in the Mathematical Sciences 59, 45-81 (2007).
MSC:  35S05 82B10 35B40
PDF BibTeX XML Cite

Remarks on the quantum adiabatic theorem. (English. Russian original) Zbl 1081.81040

St. Petersbg. Math. J. 16, No. 4, 639-648 (2005); translation from Algebra Anal. 16, No. 4, 41-53 (2004).
MSC:  81Q15 47N50
PDF BibTeX XML Cite
Full Text: DOI

Adiabatic asymptotics of the reflection coefficient. (English. Russian original) Zbl 1084.34026

St. Petersbg. Math. J. 16, No. 3, 437-452 (2005); translation from Algebra Anal. 16, No. 3, 1-23 (2004).
MSC:  34B24 34E05 34E20
PDF BibTeX XML Cite
Full Text: DOI

A class of the multi-interval eigenvalue distributions of matrix models and related structures. (English) Zbl 1041.81024

Malyshev, V. A. (ed.) et al., Asymptotic combinatorics with application to mathematical physics. Proceedings of the NATO Advanced Study Institute, St. Petersburg, Russia, July 9–22, 2001. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-0792-2/hbk; 1-4020-0793-0/pbk). NATO Sci. Ser. II, Math. Phys. Chem. 77, 51-70 (2002).
PDF BibTeX XML Cite

Asymptotic stability of solitary waves for nonlinear Schrödinger equations. (English) Zbl 1017.35104

Bona, Jerry (ed.) et al., The legacy of the inverse scattering transform in applied mathematics. Proceedings of an AMS-IMS-SIAM joint summer research conference, South Hadley, MA, USA, June 17-21, 2001. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 301, 163-181 (2002).
MSC:  35Q55 37K45 35B40
PDF BibTeX XML Cite

The Gel’fand-Levitan-Marchenko equation, and the long-time asymptotics of solutions of the nonlinear Schrödinger equation. (English. Russian original) Zbl 0998.35050

St. Petersbg. Math. J. 12, No. 5, 761-789 (2001); translation from Algebra Anal. 12, No. 5, 64-105 (2001).
MSC:  35Q55 35B40 47G30
PDF BibTeX XML Cite

Semiclassical pseudodifferential operators with double discontinuous symbols and their application to problems of quantum statistical physics. (English) Zbl 1136.35466

Demuth, Michael (ed.) et al., Partial differential equations and spectral theory. Proceedings of the PDE 2000 conference, Clausthal, Germany, July 24–28, 2000. Basel: Birkhäuser (ISBN 3-7643-6219-7/hbk). Oper. Theory, Adv. Appl. 126, 41-51 (2001).
MSC:  35S05 45P05 82B10
PDF BibTeX XML Cite

The Gelfand-Levitan-Marchenko equation and the long-time asymptotics of the solutions of the nonlinear Schrödinger equation. (English) Zbl 0966.35121

Semenov-Tian-Shansky, Michael (ed.), L. D. Faddeev’s seminar on mathematical physics. Providence, RI: American Mathematical Society (AMS). Transl., Ser. 2, Am. Math. Soc. 201, 63-78 (2000).
PDF BibTeX XML Cite

Mikhail Shlyomovich Birman (on his 70th birthday). (English. Russian original) Zbl 0958.01026

Russ. Math. Surv. 55, No. 1, 201-205 (2000); translation from Usp. Mat. Nauk 55, No. 1, 204-207 (2000).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

On the difference equations with periodic coefficients. (English) Zbl 1253.39002

De Wit, David (ed.) et al., 12th international congress of mathematical physics (ICMP’97). Proceedings of the congress held in Brisbane, Australia, July 13–19, 1997. Cambridge, MA: International Press (ISBN 1-57146-055-1). 303-308 (1999).
MSC:  39A10 39-02
PDF BibTeX XML Cite
Full Text: arXiv

On the scientific work of Mikhail Shlëmovich Birman. List of publications of M. Sh. Birman. (English) Zbl 1026.01503

Buslaev, V. (ed.) et al., Differential operators and spectral theory. M. Sh. Birman’s 70th anniversary collection. Providence, RI: American Mathematical Society. Transl., Ser. 2, Am. Math. Soc. 189(41), 1-15, 17-26 (1999).
MSC:  01A70
PDF BibTeX XML Cite

Singularities of the Green function of the nonstationary Schrödinger equation. (English. Russian original) Zbl 0920.35008

Funct. Anal. Appl. 32, No. 2, 132-134 (1998); translation from Funkts. Anal. Prilozh. 32, No. 2, 80-83 (1998).
MSC:  35A20 81Q05
PDF BibTeX XML Cite
Full Text: DOI

Quasiclassical integral equations and the asymptotic behavior of solutions to the Korteweg-de Vries equation for large times. (English. Russian original) Zbl 0956.35114

Dokl. Math. 53, No. 3, 441-444 (1996); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 348, No. 4, 455-458 (1996).
MSC:  35Q53 37K15
PDF BibTeX XML Cite

Semiclassical integral equations on the semiaxis. (English) Zbl 0869.45003

Dobrushin, R. L. (ed.) et al., Topics in statistical and theoretical physics. F. A. Berezin memorial volume. Transl. ed. by A. B. Sossinsky. Providence, RI: American Mathematical Society. Transl., Ser. 2, Am. Math. Soc. 177(32), 45-49 (1996).
MSC:  45E10 45M05 47G10
PDF BibTeX XML Cite

Semiclassical asymptotics of the resolvent of the integral convolution operator with sine-kernel on a finite interval. (English. Russian original) Zbl 0862.35148

St. Petersbg. Math. J. 7, No. 6, 925-942 (1996); translation from Algebra Anal. 7, No. 6, 70-103 (1995).
MSC:  35S05 47G10
PDF BibTeX XML Cite

The functional structure of the monodromy matrix for Harper’s equation. (English) Zbl 0816.34058

Demuth, Michael (ed.) et al., Mathematical results in quantum mechanics: International conference in Blossin (Germany), May 17-21, 1993. Basel: Birkhäuser Verlag. Oper. Theory, Adv. Appl. 70, 321-342 (1994).
MSC:  34L40 81Q05 34E20
PDF BibTeX XML Cite

The trace formula for the nonlinear Klein-Gordon equation. (English) Zbl 0807.35132

Birman, M. Sh. (ed.), Wave propagation. Scattering theory. Transl. from the Russian by Peter Zhevandrov. Transl. ed. by Simeon Ivanov. Providence, RI: American Mathematical Society. Transl., Ser. 2, Am. Math. Soc. 157, 191-213 (1993).
MSC:  35Q55 70H03
PDF BibTeX XML Cite

Semiclassical integral equations with slowly decreasing kernels on finite domains. (English. Russian original) Zbl 0794.45001

St. Petersbg. Math. J. 5, No. 1, 141-158 (1994); translation from Algebra Anal. 5, No. 1, 160-178 (1993).
Reviewer: J.F.Toland (Bath)
MSC:  45A05 45M05 45E10
PDF BibTeX XML Cite

Nonlinear scattering: The states which are close to a soliton. (English. Russian original) Zbl 0836.35146

J. Math. Sci., New York 77, No. 3, 3161-3169 (1995); translation from Zap. Nauchn. Semi. POMI 200, 38-50 (1992).
PDF BibTeX XML Cite
Full Text: DOI

On nonlinear scattering of states which are close to a soliton. (English) Zbl 0795.35111

Robert, D. (ed.), Méthodes semi-classiques, Volume 2. Colloque international (Nantes, juin 1991). Paris: Société Mathématique de France, Astérisque. 210, 49-63 (1992).
MSC:  35Q55 35P25 35B40
PDF BibTeX XML Cite
Full Text: Link

Reflection operators and their applications to asymptotic investigations of semiclassical integral equations. (English) Zbl 0743.45003

Estimates and asymptotics for discrete spectra of integral and differential equations, Pap. Semin. Math. Phys., Leningrad/Russia 1989-90, Adv. Sov. Math. 7, 107-157 (1991).
MSC:  45A05 45M05 47A68
PDF BibTeX XML Cite

Optical and acoustic Fourier-processors. (English. Russian original) Zbl 0843.43012

Commutative harmonic analysis III. Encycl. Math. Sci. 72, 129-175 (1995); translation from Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat., Fundam. Napravleniya 72, 135-180 (1991).
MSC:  43A99 78A40 94A12
PDF BibTeX XML Cite

Spectral properties of the operators \(H\psi =-\psi_{xx}+p(x)\psi +v(\epsilon x)\psi\), p is periodic. (English) Zbl 0723.47042

Order, disorder and chaos in quantum systems, Proc. Conf., Dubna/USSR 1989, Oper. Theory, Adv. Appl. 46, 85-107 (1990).
MSC:  47F05 47A10
PDF BibTeX XML Cite

On the asymptotic behavior of spectral characteristics of an integral operator with difference kernel on expanding regions. (English. Russian original) Zbl 0635.47006

Sov. Math., Dokl. 33, 400-403 (1986); translation from Dokl. Akad. Nauk SSSR, 287, 529-532 (1986).
Reviewer: L.Hacia
MSC:  47A10 47B38 47Gxx
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification